# SDR AU980132

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2810 · Fuel Storage
- Part: Bonding
- Condition: Faulty
- Location: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK VAPOUR SHROUD FITTING BONDS OUT OF TOLERANCE. FOUND DURING INSPECTION IAW EI 734-28-25.
